Injury, poisoning and certain other consequences of external causes
Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances
Poisoning by, adverse effect of and underdosing of primarily systemic and hematological agents, not elsewhere classified
2019 ICD-10-CM Diagnosis Code T45.614D
Poisoning by thrombolytic drug, undetermined, subsequent encounter
2016 2017 2018 2019 Billable/Specific Code POA Exempt
- T45.614D is a billable/specific ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes.
- Short description: Poisoning by thrombolytic drug, undetermined, subs encntr
- The 2019 edition of ICD-10-CM T45.614D became effective on October 1, 2018.
- This is the American ICD-10-CM version of T45.614D - other international versions of ICD-10 T45.614D may differ.
Present On Admission
The following code(s) above T45.614D
contain annotation back-references
In this context, annotation back-references refer to codes that contain:
- Applicable To annotations, or
- Code Also annotations, or
- Code First annotations, or
- Excludes1 annotations, or
- Excludes2 annotations, or
- Includes annotations, or
- Note annotations, or
- Use Additional annotations
that may be applicable to T45.614D
"Present On Admission" is defined as present at the time the order for inpatient admission occurs — conditions that develop during an outpatient encounter, including emergency department, observation, or outpatient surgery, are considered POA.
ICD-10-CM T45.614D is grouped within Diagnostic Related Group(s) (MS-DRG v36.0):
- T45.614D is considered exempt from POA reporting.
- 949 Aftercare with cc/mcc
- 950 Aftercare without cc/mcc
Convert T45.614D to ICD-9-CM
- 2016 (effective 10/1/2015): New code (first year of non-draft ICD-10-CM)
- 2017 (effective 10/1/2016): No change
- 2018 (effective 10/1/2017): No change
- 2019 (effective 10/1/2018): No change
ICD-10-CM Codes Adjacent To T45.614D
Poisoning by thrombolytic drug, intentional self-harm
Poisoning by thrombolytic drug, assault
Poisoning by thrombolytic drug, undetermined
…… subsequent encounter
Adverse effect of thrombolytic drugs
Underdosing of thrombolytic drugs
Poisoning by, adverse effect of and underdosing of hemostatic drugs
Reimbursement claims with a date of service on or after October 1, 2015 require the use of ICD-10-CM codes.